Zur Gitterpunktanzahl im Simplex.

Rainer Höhne

Mathematische Annalen (1980)

  • Volume: 251, page 269-276
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Höhne, Rainer. "Zur Gitterpunktanzahl im Simplex.." Mathematische Annalen 251 (1980): 269-276. <http://eudml.org/doc/163442>.

author = {Höhne, Rainer},
journal = {Mathematische Annalen},
keywords = {lattice points in simplex},
pages = {269-276},
title = {Zur Gitterpunktanzahl im Simplex.},
url = {http://eudml.org/doc/163442},
volume = {251},
year = {1980},

AU - Höhne, Rainer
TI - Zur Gitterpunktanzahl im Simplex.
JO - Mathematische Annalen
PY - 1980
VL - 251
SP - 269
EP - 276
KW - lattice points in simplex
UR - http://eudml.org/doc/163442
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.